# SDR ABXA201005060070

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,801 hours, 35,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T50065
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED IN 2 PLACES STA 1434 AND 1442 LBL 22 IN BULK CARGO COMPARTMENT.  SPLICED IN NEW SECTION OF FLOOR SUPPORT.
